Issue Title
Vol 2, No 1 (2024) Fermat surfaces and hypercubes Abstract   PDF
Ramon Carbó-Dorca, Debraj Nath
Vol 2, No 1 (2024) On galaxies of sequences of toeplitz matrix solutions of the Diophantine Equation Xn + Y n = Z n , n ≥ 3 Abstract   PDF
Joachim Moussounda Mouanda
Vol 1, No 1 (2023) Developments and progresses of meshing theory for gearing Abstract   PDF
Yaping Zhao, Jiayue Ma
Vol 1, No 1 (2023) Faber polynomials estimates for bi-univalent functions of complex order involving q-derivative Abstract   PDF
Z. M. Saleh, A. O. Mostafa, S. M. Madian
Vol 1, No 1 (2023) Inhomogeneous spatial patterns in diffusive predator-prey system with spatial memory and predator-taxis Abstract   PDF
Yehu Lv
Vol 1, No 1 (2023) Miraculous Hypercomplex Numbers Abstract   PDF
Yingqiu Gu
Vol 1, No 1 (2023) On types of stability in Hamiltonian systems Abstract   PDF
Alexander Dmitrievich Bruno, Alexander Borisovich Batkhin
Vol 1, No 1 (2023) Pricing of European call options using generalized Wishart processes Abstract   PDF
Joab Onyango Odhiambo
1 - 8 of 8 Items